# SDR UPS96421227

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  BULK CARGO COMPARTMENT, FOUND DURING REPAIR OF FRAME, CRACK BS 1360 NRC 7126 21, A CRACK IN SPLICE ANGLE AT BS 1960 FRAME/SPLICE S34L.  REPLACED FRAME/SPLICE ANGLE ACC TO SRM 51-30-02.
